A1 Journal article (refereed)
Computable majorants of the limit load in Hencky’s plasticity problems (2018)


Repin, S., Sysala, S., & Haslinger, J. (2018). Computable majorants of the limit load in Hencky’s plasticity problems. Computers and Mathematics with Applications, 75(1), 199-217. https://doi.org/10.1016/j.camwa.2017.09.007


JYU authors or editors


Publication details

All authors or editors: Repin, Sergey; Sysala, Stanislav; Haslinger, Jaroslav

Journal or series: Computers and Mathematics with Applications

ISSN: 0898-1221

eISSN: 1873-7668

Publication year: 2018

Volume: 75

Issue number: 1

Pages range: 199-217

Publisher: Pergamon Press

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1016/j.camwa.2017.09.007

Publication open access: Not open

Publication channel open access:


Abstract

We propose a new method for analyzing the limit (safe) load of elastoplastic media governed by the Hencky plasticity law and deduce fully computable bounds of this load. The main idea of the method is based on a combination of kinematic approach and new estimates of the distance to the set of divergence free fields. We show that two sided bounds of the limit load are sharp and the computational efficiency of the method is confirmed by numerical experiments.


Free keywords: Hencky’s plasticity; limit load; computable bounds; divergence free fields; penalization


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 1


Last updated on 2022-08-12 at 00:43